Fixed Point Theorems by Using Altering Distance Function in S-Metric Spaces

Authors

DOI:

https://doi.org/10.26713/cma.v13i2.1787

Keywords:

Fixed point, S-metric space, Contractive mappings, Altering distance function

Abstract

In the present paper, we prove some fixed point theorems by using the non-decreasing mapping κ:R+R+ known as altering distance function or control function, in the context of S-metric space. Further, we explore the property P for these contractive mappings.

Downloads

References

M. Abbas and M.A. Khan, Common fixed point theorem for two mappings satisfying a generalized weak contractive condition, International Journal of Mathematics and Mathematical Sciences 2009 (2009), Article ID 131068, 9 pages, DOI: 10.1155/2009/131068.

R.P. Agarwal, M. Meehan and D. O’Regan, Fixed Point Theory and Applications, Cambridge University Press, Cambridge (2004), URL: https://books.google.co.in/books?hl=en&lr=&id=iNccsDsdbIcC&oi=fnd&pg=PP1&dq=R.P.+Agarwal,+M.+Meehan,+D.+O%E2%80%99Regan,+Fixed+Point+Theory+and+Applications.+Cambridge+University+Press.

S. Banach, Sur les opérations dans les ensembles abstraits el leur application aux équations intégrals, Fundamenta Mathematicae 3 (1992), 133 – 181, URL: http://matwbn.icm.edu.pl/ksiazki/fm/fm3/fm3120.pdf.

B.K. Das and S. Gupta, An extension of Banach contractive principle through rational expression, Indian Journal of Pure and Applied Mathematics 6 (1975), 1455 – 1458.

B.C. Dhage, A Study of Some Fixed Point Theorems, Ph.D thesis, Marathwada, Aurangabad, India (1984), URL: ??Missing.

T. Došenovic, D. Radenovic, A. Rezvani and S. Sedghi, Coincidence point theorems in S-metric spaces using integral type of contraction, UPB Scientific Bulletin, Series A: Applied Mathematics and Physics 79(4) (2017), 145 – 158, URL: https://open.uns.ac.rs/handle/123456789/3708.

N.V. Dung, N.Y. Hieu and S. Radojevic, Fixed point theorems for g-monotone maps on partially ordered S-metric spaces, Filomat 28(9) (2014), 1885 – 1898, URL: https://www.jstor.org/stable/24897683.

S. Gähler, 2-metrische Räume und ihre topologische Struktur, Mathematische Nachrichten 26(1-4) (1963/1964), 115 – 148, DOI: 10.1002/mana.19630260109.

V.R.B. Guttia and L.B. Kumssa, Fixed points of (α,ψ,ϕ)-generalized weakly contractive maps and property (P) in S-metric spaces, Filomat 31(14) (2017), 4469 – 4481, DOI: 10.2298/FIL1714469B.

G.S. Jeong and B.E. Rhoades, More maps for which F(t) = F(Tn), Demonstratio Mathematica 40 (2007), 671 – 680, DOI: 10.1515/dema-2007-0317.

A. Karami, S. Sedghi and Z.D. Mitrovic, Some coupled fixed point results for rational type contraction mappings in S-metric spaces, Malaya Journal of Mathematik 8(4) (2020), 2012 – 2020, DOI: 10.26637/MJM0804/0117.

M.S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bulletin of the Australian Mathematical Society 30(1) (1984), 1 – 9, DOI: 10.1017/S0004972700001659.

H.G.S. Kumar, R. Bhardwaj and B.K. Singh, Fixed point theorems of soft metric space using altering distance function, International Journal of Recent Technology and Engineering 7(6) (2019), 2277 – 3878, URL: https://www.ijrte.org/wp-content/uploads/papers/v7i6/F3150037619.pdf.

Z. Mustafa and B. Sims, A new approach to generalized metric spaces, Journal of Nonlinear and Convex Analysis 7(2) (2006), 289 – 297, URL: http://yokohamapublishers.jp/online2/opjnca/vol7/p289.html.

K.H. Nashine and I. Altun, Fixed point theorems for a pair of mappings satisfying a generalized weakly contractive condition in ordered metric spaces, Hacettepe Journal of Mathematics and Statistics 41(2) (2012), 243 – 253, URL: http://www.hjms.hacettepe.edu.tr/uploads/3e9455a2-d767-444b-98bf-7ceae8cd849a.pdf.

V. Popa and M. Mocanu, Altering distance and common fixed points under implicit relations, Hacettepe Journal of Mathematics and Statistics 39(3) (2009), 329 – 357, URL: http://www.hjms.hacettepe.edu.tr/uploads/e9c462ba-d6cc-4d2a-abba-c4ddb7e9b3c7.pdf.

E. Rakotch, A note on contractive mappings, Proceedings of the American Mathematical Society 13 (1962), 459 – 465, DOI: 10.1090/S0002-9939-1962-0148046-1.

S. Sedghi and N.V. Dung, Fixed point theorems on S-metric spaces, Matematicki Vesnik 66(1) (2014), 113 – 124, URL: https://www.emis.de/journals/MV/141/mv14112.pdf.

S. Sedghi, N. Shobe and A. Aliouche, A generalization of fixed point theorem in S-metric spaces, Matematicki Vesnik 64(3) (2012), 258 – 266, URL: https://www.emis.de/journals/MV/123/mv12309.pdf.

Downloads

Published

17-08-2022
CITATION

How to Cite

Kumar, M., Devi, S., & Singh, P. (2022). Fixed Point Theorems by Using Altering Distance Function in S-Metric Spaces. Communications in Mathematics and Applications, 13(2), 553–573. https://doi.org/10.26713/cma.v13i2.1787

Issue

Section

Research Article